Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 14, 2006, 3:02 PM MDT. It took effect at Apr 14, 2006, 6:00 PM MDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2006, 3:02 PM MDT (21:02 UTC)
- In effect from
- Apr 14, 2006, 6:00 PM MDT
- Expired
- Apr 15, 2006, 8:00 PM MDT
- In force
- 26 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 142102 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MDT FRI APR 14 2006 ...STRONG WINDS ARE FORECAST TONIGHT AND SATURDAY... .UPPER LEVEL LOW PRESSURE WILL MOVE FROM CALIFORNIA THIS EVENING ACROSS THE CENTRAL ROCKIES AND ON TO THE GREAT PLAINS BY SATURDAY AFTERNOON. A CORE OF STRONG MID LEVEL WINDS ASSOCIATED WITH THE LOW WILL TRAVERSE NEW MEXICO DURING THAT TIME. THE STRONGEST WINDS ARE EXPECTED TO TRANSITION FROM WEST TO EAST FROM TONIGHT THROUGH SATURDAY. NMZ002-008-014-150400- /O.NEW.KABQ.WI.Y.0023.060415T0000Z-060415T1200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...GALLUP/GRANTS... GLENWOOD 302 PM MDT FRI APR 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE ACROSS THE WEST CENTRAL MOUNTAINS THIS EVENING...THEN INCREASE ACROSS THE NORTHWEST MOUNTAINS LATE THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE LIKELY. THE WINDS SHOULD DECREASE AGAIN AS DAWN APPROACHES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-005-010>012-016-017-026-150400- /O.NEW.KABQ.WI.Y.0023.060415T0400Z-060416T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 302 PM MDT FRI APR 14 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGH PLAINS LATE THIS EVENING. WINDS WILL SWITCH TO THE WEST OR NORTHWEST SATURDAY. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE LIKELY. THE STRONGEST WINDS WILL PERSIST BETWEEN MIDNIGHT AND NOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-018>021-150400- /O.NEW.KABQ.WI.Y.0023.060415T1200Z-060416T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 302 PM MDT FRI APR 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT SATURDAY. SOUTHWEST OR WEST WINDS WILL INCREASE BY SATURDAY MORNING AND CONTINUE INTO THE EVENING. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 OR 55 MPH ARE LIKELY. THE STRONGEST WINDS ARE FORECAST FROM MID MORNING THROUGH MID AFTERNOON. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. $$ 19
4 follow-up statements
000 WWUS75 KABQ 150322 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 922 PM MDT FRI APR 14 2006 ...STRONG WINDS OVERNIGHT AND SATURDAY... .UPPER LEVEL LOW PRESSURE WILL MOVE FROM CALIFORNIA EARLY TONIGHT TO THE CENTRAL ROCKIES AND THE GREAT PLAINS BY SATURDAY AFTERNOON. STRONG WINDS AT MID LEVELS OF THE ATMOSPHERE WILL MIX DOWN TO THE SURFACE AND CROSS NEW MEXICO DURING THIS TIME. THE STRONGEST WINDS ARE EXPECTED TO TRANSITION FROM WEST TO EAST DURING THE NIGHT AND THROUGH THE DAY SATURDAY. NMZ002-008-014-151100- /O.CON.KABQ.WI.Y.0023.000000T0000Z-060415T1200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...GALLUP/GRANTS... GLENWOOD 922 PM MDT FRI APR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE NIGHT OVER THE WEST AND NORTHWEST MOUNTAINS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR. IN AND NEAR ANY SHOWER OR THUNDERSTORM WINDS MAY GUST TO 55 MPH. THE WINDS WILL DIMINISH AS DAWN APPROACHES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY TO NEAR ZERO...INCLUDING ALONG INTERSTATE 40 AROUND GRANTS AND MILAN. $$ NMZ004-005-010>012-016-017-026-151100- /O.CON.KABQ.WI.Y.0023.060415T0400Z-060416T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 922 PM MDT FRI APR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGH PLAINS EARLY TONIGHT. WINDS WILL SWITCH TO THE WEST OR NORTHWEST SATURDAY. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL OCCUR...ESPECIALLY IN AND NEAR ANY SHOWER OR THUNDERSTORM. THE STRONGEST WINDS SHOULD BE BETWEEN MIDNIGHT AND NOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY. $$ NMZ006-007-013-018>021-151100- /O.CON.KABQ.WI.Y.0023.060415T1200Z-060416T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 922 PM MDT FRI APR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT SATURDAY. SOUTHWEST OR WEST WINDS WILL INCREASE BY SATURDAY MORNING AND CONTINUE INTO THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 MPH WILL OCCUR. THE STRONGEST WINDS ARE FORECAST FROM MID MORNING THROUGH MID AFTERNOON. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY. $$ 40
000 WWUS75 KABQ 151039 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 439 AM MDT SAT APR 15 2006 ...STRONG WINDS TODAY WITH AREAS OF BLOWING DUST... .UPPER LEVEL LOW PRESSURE WILL MOVE FROM THE FOUR CORNERS REGION TO TO THE CENTRAL ROCKIES AND WESTERN HIGH PLAINS BY LATER THIS AFTERNOON. STRONG WINDS AT MID LEVELS OF THE ATMOSPHERE WILL MIX DOWN TO THE SURFACE AND RACE ACROSS NEW MEXICO DURING THIS TIME. THE STRONGEST WINDS ARE EXPECTED TO BE ALONG AND A LITTLE WAYS EAST OF THE CENTRAL MOUNTAIN CHAIN FROM THIS MORNING TO MIDDAY. NMZ002-008-014-151200- /O.CON.KABQ.WI.Y.0023.000000T0000Z-060415T1200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...GALLUP/GRANTS... GLENWOOD 439 AM MDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING. STRONG WEST WINDS WILL CONTINUE EARLY THIS MORNING ACROSS PORTIONS AND WEST CENTRAL AND NORTHWEST NEW MEXICO. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR. THE WINDS WILL DIMINISH AS DAWN APPROACHES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY TO UNDER 2 MILES...INCLUDING ALONG INTERSTATE 40 AROUND GRANTS AND MILAN. $$ NMZ004-005-010>012-016-017-026-151200- /O.CON.KABQ.WI.Y.0023.000000T0000Z-060416T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 439 AM MDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS WILL SWITCH TO THE WEST OR NORTHWEST LATER THIS MORNING AND EARLY AFTERNOON. EXPECT SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 OR EVEN NEAR 60 MPH. THE STRONGEST WINDS SHOULD BE THIS MORNING INTO MIDDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY TO A MILE OR LESS. $$ NMZ006-007-013-018>021-151200- /O.CON.KABQ.WI.Y.0023.060415T1200Z-060416T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 439 AM MDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST OR WEST WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THE EARLY EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 MPH WILL OCCUR. THE STRONGEST WINDS ARE FORECAST FROM MID MORNING THROUGH MID AFTERNOON. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. BE ALERT FOR SUDDEN GUSTS OF WIND THAT MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE AS WELL AS AREAS OF BLOWING DUST WHICH COULD SUDDENLY REDUCE THE VISIBILITY TO UNDER A MILE. $$
000 WWUS75 KABQ 151203 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT SAT APR 15 2006 NMZ002-008-014-151315- /O.EXP.KABQ.WI.Y.0023.000000T0000Z-060415T1200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...GALLUP/GRANTS... GLENWOOD 603 AM MDT SAT APR 15 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ NMZ004>007-010>013-016>021-026-152230- /O.CON.KABQ.WI.Y.0023.000000T0000Z-060416T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 603 AM MDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS WILL SWITCH TO THE WEST OR NORTHWEST LATER THIS MORNING AND EARLY AFTERNOON. EXPECT SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. THE STRONGEST WINDS SHOULD BE THIS MORNING INTO MIDDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. BEWARE OF BLOWING DUST WHICH CAN SUDDENLY REDUCE THE VISIBILITY TO A MILE OR LESS. $$
000 WWUS75 KABQ 152100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SAT APR 15 2006 NMZ004-010-016-017-019-026-152200- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-060416T0200Z/ SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... SANDIA PARK/CEDAR CREST...CARRIZOZO...RUIDOSO...ROSWELL 300 PM MDT SAT APR 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. SUSTAINED WINDS SHOULD REMAIN BELOW 30 MPH ALONG THE CENTRAL MOUNTAIN CHAIN AND SOUTHEAST PLAINS THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. $$ NMZ005>007-011>013-018-020-021-160200- /O.CON.KABQ.WI.Y.0023.000000T0000Z-060416T0200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 300 PM MDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED WEST OR NORTHWEST WINDS OF 30 TO 35 MPH WILL OCCASIONALLY GUST TO 45 OR 50 MPH THE REST OF THE AFTERNOON INTO EARLY EVENING ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:28 PM MDT, 34 minutes earlier.
Area forecast discussion, Apr 14, 2:28 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT FRI APR 14 2006 .DISCUSSION...WINDS ARE THE MAIN CONCERN IN THE SHORT TERM. SATELLITE/RUC ANALYSIS SHOWS 120KT JET MOVING TOWARD US AS UPPER LOW OFF THE SRN CALIF COAST BECOMING AN OPEN WAVE. CORE OF STRONGEST SW WINDS WILL PASS OVER NEW MEXICO FROM W TO E TONIGHT INTO SAT MORNING. WINDS STARTING TO INCREASE IN THE HEAT OF THE DAY OVER ERN ARIZONA AS MID LEVEL WINDS MIX TO SURFACE. EXPECT MIXING TO REACH WRN NM PRIOR TO DUSK. CLOUDS SHOULD KEEP WINDS FROM DECOUPLING AFTER DARK...COINCIDENT WITH WIND MAX PASSAGE. THUS HIGHEST WINDS OVER WRN NM SHOULD OCCUR LATE THIS EVENING. ALONG THE CENTRAL MOUNTAIN CHAIN...PEAK WINDS WILL OCCUR LATE TONIGHT INTO SAT MORNING...BUT WILL CONTINUE MUCH OF THE DAY SATURDAY. FINALLY...IN THE EAST...WINDS SHOULD HOLD OFF UNTIL DAYBREAK AS SURFACE LOW DEVELOPS OVER SE CO. WILL ISSUE 3 SEGMENT WIND ADVISORY TO COVER TIMING OF STRONGEST WINDS. HIGH WIND WARNING CRITERIA IS NOT OUT OF THE QUESTION FROM THE CENTRAL MOUNTAINS EASTWARD...BUT WILL LET SUBSEQUENT SHIFTS PIN THIS DOWN AND UPGRADE IF NECESSARY. DRY AIR COUPLED WITH THE WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. RED FLAG CONDITIONS ALREADY OBSERVED AT KLVS AND KCQC SO WILL LET CURRENT RFW CONTINUE. TOMORROW SEEMS LIKE A PRETTY GOOD BET TO REPEAT SO WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING AT THIS TIME. NAM STILL MUCH MORE INTENT UPON GENERATING PRECIP OVER NW THIRD OF AREA TONIGHT...WITH THE GFS SOMEWHAT DRIER. DEW POINTS CURRENTLY QUITE DRY...SO WILL TEND TO LEAN TOWARD LOWER MAV POPS. HOWEVER...FAR NW...ESPECIALLY HIGHER TERRAIN OF SAN JUANS...COULD SEE ENOUGH CONVECTIVE DEVELOPMENT AND TOP DOWN SATURATION TO WARRANT LIKELY CATEGORY POPS. THUNDERSTORMS WITH GUSTY WINDS POSSIBLE... MAINLY ALONG MID LEVEL INSTABILITY AXIS WHICH SHIFTS NE FROM WC MTS MID EVENING TO NW MTS AFTER MIDNIGHT. SNOW LEVELS COULD DROP TO AS LOW AS 8000 FEET BY DAWN ALTHOUGH ANY ACCUMULATIONS WOULD BE CONFINED TO AREAS AT LEAST A 1000 FEET HIGHER. SHORT WAVE RIDGE SHOULD PROVIDE A BRIEF RESPITE FROM THE STRONG WINDS FOR EASTER SUNDAY. HOWEVER ANOTHER SYSTEM CROSSING THE CENTRAL ROCKIES EARLY NEXT WEEK WILL ONCE AGAIN BRING WINDY CONDITIONS TO PARTS OF NM MON/TUE. BEST CHANCE FOR ANY PRECIP BEYOND TONIGHT IS MEAGER AND MAINLY CONFINED TO SE PLAINS...WHERE DRY LINE COULD BECOME ACTIVE LATE NEXT WEEK...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 68 37 75 / 50 5 0 0 GALLUP.......................... 41 66 28 73 / 40 0 0 0 GRANTS.......................... 45 68 33 75 / 20 0 0 0 GLENWOOD........................ 47 75 35 79 / 20 0 0 0 CHAMA........................... 34 58 29 67 / 60 30 0 0 LOS ALAMOS...................... 43 66 37 71 / 20 0 0 0 RED RIVER....................... 36 56 30 64 / 30 10 0 0 TAOS............................ 43 66 29 72 / 20 10 0 0 SANTA FE........................ 44 69 35 73 / 20 0 0 0 SANTA FE AIRPORT................ 46 71 38 75 / 20 0 0 0 ESPANOLA........................ 45 72 34 78 / 20 0 0 0 ALBUQUERQUE HEIGHTS............. 53 75 46 79 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 50 76 42 80 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 52 74 43 78 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 49 75 43 83 / 10 0 0 0 SOCORRO......................... 53 78 44 82 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 49 66 37 73 / 10 0 0 0 MORIARTY/ESTANCIA............... 46 73 34 76 / 5 0 0 0 CARRIZOZO....................... 56 77 47 81 / 0 0 0 0 RUIDOSO......................... 54 72 43 74 / 0 0 0 0 RATON........................... 45 72 34 77 / 5 5 0 0 LAS VEGAS....................... 49 70 39 74 / 5 0 0 0 ROY............................. 51 77 43 75 / 5 0 0 0 CLAYTON......................... 54 81 47 81 / 0 0 0 0 SANTA ROSA...................... 56 82 47 85 / 5 0 0 0 TUCUMCARI....................... 62 84 50 86 / 0 0 0 0 FORT SUMNER..................... 58 83 49 86 / 5 0 0 0 CLOVIS.......................... 59 85 49 84 / 0 0 0 0 PORTALES........................ 60 85 49 87 / 0 0 0 0 ROSWELL......................... 60 90 51 89 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ103-NMZ104-NMZ107-NMZ108. RED FLAG WARNING FROM 10 AM TO 8 PM MDT SATURDAY FOR NMZ103-NMZ104-NMZ107-NMZ108. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR NMZ002-NMZ008-NMZ014. WIND ADVISORY FROM 10 PM THIS EVENING TO 8 PM MDT SATURDAY FOR NMZ004-NMZ005-NMZ010-NMZ011-NMZ012-NMZ016-NMZ017-NMZ026. WIND ADVISORY FROM 6 AM TO 8 PM MDT SATURDAY FOR NMZ006-NMZ007- NMZ013-NMZ018-NMZ019-NMZ020-NMZ021. && 19
Hazardous weather outlook, Apr 14, 6:00 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 14 2006 NMZ001>021-026-151200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY DUE TO HIGH WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. ALSO WINDS WILL LIKELY INCREASE TO BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 OR 50 MPH AFTER MIDNIGHT ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ROUGHLY THE NORTHWEST THIRD OF THE STATE TONIGHT...WITH SNOW LEVELS LOWERING TO BETWEEN 8000 AND 9000 FEET LATE TONIGHT ACROSS THE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WEST AND SOUTHWEST WINDS WILL IMPACT THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON SATURDAY. LOW HUMIDITIES AND HIGH FIRE DANGER WILL LIKELY AGAIN COMBINE WITH THE WINDS TO PRODUCE A CRITICAL FIRE WEATHER SCENARIO ACROSS PORTIONS OF THE CENTRAL...SOUTH AND EAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:00 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 13 hr |
| Apr 14, 3:05 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 29 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.